# SDR QR9R20220624002

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724409826
- Aircraft time: 1,530 hours
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Part number: FSC211
- Part serial: 3088
- Condition: Faulty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, GENERATOR #1 AMPS WERE LOW CAUSING A SPLIT IN EXCESS OF 10 AMPS. TROUBLESHOOTING DETECTED #1 GENERATOR CURRENT TRANSFORMER WAS BAD (VERIFIED WITH AMP METER). REMOVED AND REPLACED CURRENT TRANSFORMER IAW AMM 24-30-00, 4-6. MOC SUCCESSFULLY COMPLETED.
